Metric Diophantine approximation with two restricted variables I. / Harman, Glyn.

In: Math. Proc. Cambridge Phil. Soc., Vol. 103, 1988, p. 197-206.

Research output: Contribution to journalArticle

Published

Standard

Metric Diophantine approximation with two restricted variables I. / Harman, Glyn.

In: Math. Proc. Cambridge Phil. Soc., Vol. 103, 1988, p. 197-206.

Research output: Contribution to journalArticle

Harvard

Harman, G 1988, 'Metric Diophantine approximation with two restricted variables I' Math. Proc. Cambridge Phil. Soc., vol. 103, pp. 197-206.

APA

Harman, G. (1988). Metric Diophantine approximation with two restricted variables I. Math. Proc. Cambridge Phil. Soc., 103, 197-206.

Vancouver

Harman G. Metric Diophantine approximation with two restricted variables I. Math. Proc. Cambridge Phil. Soc. 1988;103:197-206.

Author

Harman, Glyn. / Metric Diophantine approximation with two restricted variables I. In: Math. Proc. Cambridge Phil. Soc. 1988 ; Vol. 103. pp. 197-206.

BibTeX

@article{86bba1ff15a743caa4ada7a089d4eab4,
title = "Metric Diophantine approximation with two restricted variables I",
author = "Glyn Harman",
year = "1988",
language = "English",
volume = "103",
pages = "197--206",
journal = "Math. Proc. Cambridge Phil. Soc.",

}

RIS

TY - JOUR

T1 - Metric Diophantine approximation with two restricted variables I

AU - Harman, Glyn

PY - 1988

Y1 - 1988

M3 - Article

VL - 103

SP - 197

EP - 206

JO - Math. Proc. Cambridge Phil. Soc.

JF - Math. Proc. Cambridge Phil. Soc.

ER -